American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58E12) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Jingyi Chen, Ailana Fraser and Chao Pang. Minimal immersions of compact bordered Riemann surfaces with free boundary. Trans. Amer. Math. Soc. 367 (2015) 2487-2507.
Abstract, references, and article information   
View Article: PDF

[2] Graham Smith. The non-linear Plateau problem in non-positively curved manifolds. Trans. Amer. Math. Soc. 365 (2013) 1109-1124.
Abstract, references, and article information   
View Article: PDF

[3] John Douglas Moore. Correction for: ``Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 359 (2007) 5117-5123. MR 2320662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John Douglas Moore. Bumpy metrics and closed parametrized minimal surfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 358 (2006) 5193-5256. MR 2238914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Chikako Mese and Sumio Yamada. The parameterized Steiner problem and the singular Plateau problem via energy. Trans. Amer. Math. Soc. 358 (2006) 2875-2895. MR 2216250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Chikako Mese. Some properties of minimal surfaces in singular spaces. Trans. Amer. Math. Soc. 352 (2000) 3957-3969. MR 1661254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jürgen Jost, Xianqing Li-Jost and Xiao-Wei Peng. Correction to ``Bifurcation of minimal surfaces in Riemannian manifolds''. Trans. Amer. Math. Soc. 349 (1997) 4689-4690.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Marty Ross. The second variation of nonorientable minimal submanifolds. Trans. Amer. Math. Soc. 349 (1997) 3093-3104. MR 1422909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Piero de Mottoni and Michelle Schatzman. Geometrical evolution of developed interfaces . Trans. Amer. Math. Soc. 347 (1995) 1533-1589. MR 1672406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Rugang Ye. Gromov's compactness theorem for pseudo holomorphic curves . Trans. Amer. Math. Soc. 342 (1994) 671-694. MR 1176088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Norio Ejiri. Equivariant minimal immersions of $S\sp 2$ into $S\sp {2m}(1)$ . Trans. Amer. Math. Soc. 297 (1986) 105-124. MR 849470.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. J. Tromba. Degree theory on oriented infinite-dimensional varieties and the Morse number of minimal surfaces spanning a curve in ${\bf R}\sp n$. I. $n\geq 4$ . Trans. Amer. Math. Soc. 290 (1985) 385-413. MR 787972.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hiroshi Mori. Stable complete constant mean curvature surfaces in ${\bf R}\sp{3}$ and $H\sp{3}$ . Trans. Amer. Math. Soc. 278 (1983) 671-687. MR 701517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Sacks and K. Uhlenbeck. Minimal immersions of closed Riemann surfaces . Trans. Amer. Math. Soc. 271 (1982) 639-652. MR 654854.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David Bindschadler. Invariant solutions to the oriented Plateau problem of maximal codimension . Trans. Amer. Math. Soc. 261 (1980) 439-462. MR 580897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1